Show simple item record

dc.contributor.authorPark, Jong Yeoul ( )
dc.contributor.authorPark, Sun Hye ( )
dc.date.accessioned2021-07-21T13:31:56Z
dc.date.available2021-07-21T13:31:56Z
dc.date.issued2006-10-31
dc.identifier.citationPark, J. Y., & Park, S. H. (2006). On asymptotic behavior of global solutions for hyperbolic hemivariational inequalities. Electronic Journal of Differential Equations, 2006(139), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14012
dc.description.abstractIn this paper we study the existence of global weak solutions for a hyperbolic differential inclusion with a discontinuous and nonlinear multi-valued term. Also we investigate the asymptotic behavior of solutions.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectWeak solutionsen_US
dc.subjectAsymptotic behavioren_US
dc.subjectHemivariational inequalityen_US
dc.titleOn asymptotic behavior of global solutions for hyperbolic hemivariational inequalitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record